# SDR HALA0600888

- Difficulty date: August 25, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILS, RT HORIZONTAL AUX, SPAR WEB, OUTBOARD UPPER CORNER, JUST INBD OF TIP FAIRING HAS MECHANICAL DAMAGE.  REPAIRED RT HORIZONTAL AUX SPAR WEB OB UPPER CORNER IAW ER NR 06-3353 AND HAL M105 597013.
